# SDR B2O2002F00001

- Difficulty date: August 30, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 5280 · Landing Gear Doors
- Part: Shaft
- Part number: 2222440
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT AT GEAR DOOR, CHANGED SHAFT NR 4 GEAR DOOR.
